# SDR USAA2013081900008

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 75,388 hours, 33,869 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31530
- Part serial: 7435
- Condition: Failed
- Location: Mlg
- Part time: 14,539 hours, 6,630 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 3 TIRE BLEW OUT DURING TAKE OFF.  DAMAGE TO INBD FLAP.  REPLACED NR 3 AND 4 TIRES, INSPECTED DAMAGED FLAP, OK FOR CONTINUED SERVICE.
